# SDR TWAA9806407

- Difficulty date: April 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N937F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47409
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP 16 MAINTENANCE CHECK, FOUND LT TE FLAP, THIRD TE FLAP SECTION, DELAMINATED ON LOWER FORWARD END.  REPAIRED IN SHOP PER SRM 51-01, AND STANDARD PROCESSES.  ACFT TT:  70,506 HOURS.  ACFT TC:  66,322.  (X)
